Ask a doctor

Juvederm and Possible Headaches?

I had Juvederm ultra injected last Friday in the lines between my mouth and nose. I had minor bruises and no swelling and everything was ok. But on Monday I woke up to a terrible headache and even throw up. Today is Tuesday, I still have headache, but I took a painkiller. Do you think it can be related to Juvederm? This was my first time getting fillers, and i already regret it...

Doctor Answers (6)

Juvederm and possible headaches

+1

Hello, and sorry to hear about the issues you are experiencing. Your symptoms are not likely related to the Juvederm treatment, and there may be something else that is causing them. I would recommend visiting your physician for an assessment. I hope this helps, and I wish you the best of luck. 


Beverly Hills Facial Plastic Surgeon
5.0 out of 5 stars 34 reviews

Juvederm and Possible Headaches?

+1

      Although anything is possible, I would look to another cause for the headaches and have the headache evaluated, particularly if this is the first occurrence. Kenneth Hughes, MD Los Angeles, CA

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

Headaches and juvederm?

+1

The headaches and symptoms you have are not consistent with an allergy and most likely not related. If concerned then see your injector for evaluation.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 17 reviews

You might also like...

Juvederm isn't usually associated with headaches

+1

Based on your description of events  (the location of the injection and the timing of the headache), I would not expect there to be a causal relationship.    I would have expected a more immediate time course (0-36 hours) if the headache were related to the injection.    It sounds like you may have had a severe migraine.  If you don't have a history of migraines or other severe headaches, I would recommend seeing a doctor for evaluation.  

As with any problem after a cosmetic treatment, make sure you let your injecting doctor know about your problem so they can evaluate you if necessary.

Michael Bowman, MD
Montgomery Facial Plastic Surgeon
5.0 out of 5 stars 9 reviews

Headache after Juvederm

+1

If you had minor bruises and no swelling, that's great. I'm unsure why you regret your fillers, or if you are saying that because you think the headache was caused by the fillers. I can see no reason why you'd have a headache and vomiting after the fillers, so it's just a coincidence and the two are unrelated.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

Headache after Juvederm in nasolabial folds is probably unrelated.

+1

Listening to your story, I can't see a connection between the Juvederm and the headache.  I would see a physician to see if you have other reasons for a headache.  There are probably over 100 reasons for a headache and I just don't think that Juvederm is the reason in this case.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.